LINEAR-TIME ALGORITHM FOR A SPECIAL CASE OF DISJOINT SET UNION.

Harold N. Gabow, Robert Endre Tarjan

Research output: Chapter in Book/Report/Conference proceedingConference contribution

108 Scopus citations
Original languageEnglish (US)
Title of host publicationConference Proceedings of the Annual ACM Symposium on Theory of Computing
PublisherACM (Order n 508830)
Pages246-251
Number of pages6
ISBN (Print)0897910990
StatePublished - Dec 1 1983

All Science Journal Classification (ASJC) codes

  • Software

Fingerprint Dive into the research topics of 'LINEAR-TIME ALGORITHM FOR A SPECIAL CASE OF DISJOINT SET UNION.'. Together they form a unique fingerprint.

  • Cite this

    Gabow, H. N., & Tarjan, R. E. (1983). LINEAR-TIME ALGORITHM FOR A SPECIAL CASE OF DISJOINT SET UNION. In Conference Proceedings of the Annual ACM Symposium on Theory of Computing (pp. 246-251). ACM (Order n 508830).